# SDR ASAA2015021910684

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,291 hours, 3,587 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490050
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED.  REPLACED NR 1 ENGINE N2 SPEED SENSOR IAW MM 77-11-02.  TESTS GOOD IAW POWER PLANT TEST REF TABLE MM 71-00-00-800-811-F00, TESTS 13, 3A.
